# SDR REXA2025121201033

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: B020404431611H
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT / RT P-SEAL GANG CHANNELS AND ATTACHED RETAINERS WS10-WS14.T (NUT CHANNEL, 2 EAS, BOTH SIDES LH/RH) LH P-SEAL GANG CHANNELS AND ATTACHED RETAINER WS10-WS14.T (NUT CHANNEL,1EA, SIDE LH) WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND RH P-SEAL GANG CHANNEL AND ATTACHED RETAINER WS10-WS14.T (NUT CHANNEL, 1 EA, SIDE RH) WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 PAR.3.C. AND IT WAS NOT FOUND CORROSION.
